×

zbMATH — the first resource for mathematics

Existence results for fractional neutral integro-differential equations with state-dependent delay. (English) Zbl 1228.45014
Summary: We study the existence of mild solutions for a class of abstract fractional neutral integro-differential equations with state-dependent delay. The results are obtained by using the Leray-Schauder alternative fixed point theorem. An example is provided to illustrate the main results.

MSC:
45K05 Integro-partial differential equations
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bartha, M., Periodic solutions for differential equations with state-dependent delay and positive feedback, Nonlinear anal. TMA, 53, 6, 839-857, (2003) · Zbl 1028.34062
[2] Cao, Y.; Fan, J.; Gard, T.C., The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear anal. TMA, 19, 2, 95-105, (1992) · Zbl 0777.92014
[3] Cuevas, C.; N’Guérékata, G.; Rabelo, M., Mild solutions for impulsive neutral functional differential equations with state-dependent delay, Semigroup forum (80), 375-390, (2010) · Zbl 1197.34153
[4] Domoshnitsky, A.; Drakhlin, M.; Litsyn, E., On equations with delay depending on solution, Nonlinear anal. TMA, 49, 5, 689-701, (2002) · Zbl 1012.34066
[5] Chen, F.; Sun, D.; Shi, J., Periodicity in a food-limited population model with toxicants and state dependent delays, J. math. anal. appl., 288, 1, 136-146, (2003) · Zbl 1087.34045
[6] Hartung, F., Linearized stability in periodic functional differential equations with state-dependent delays, J. comput. appl. math., 174, 2, 201-211, (2005) · Zbl 1077.34074
[7] Hartung, F.; Herdman, T.; Turi, J., Parameter identification in classes of neutral differential equations with state-dependent delays, Nonlinear anal. TMA, 39, 3, 305-325, (2000) · Zbl 0955.34067
[8] Kuang, Y.; Smith, H., Slowly oscillating periodic solutions of autonomous state-dependent delay equations, Nonlinear anal. TMA, 19, 9, 855-872, (1992) · Zbl 0774.34054
[9] Torrejón, R., Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear anal. TMA, 20, 12, 1383-1416, (1993) · Zbl 0787.45003
[10] dos Santos, J.P.C., On state-dependent delay partial neutral functional integro-differential equations, Appl. math. comput., 216, 1637-1644, (2010) · Zbl 1196.45013
[11] dos Santos, J.P.C., Existence results for a partial neutral integro-differential equation with state-dependent delay, Electron. J. qual. theory differ. equ., 29, 1-12, (2010) · Zbl 1208.45009
[12] dos Santos, J.P.C.; Cuevas, C.; de Andrade, B., Existence results for a fractional equation with state-dependent delay, Adv. difference equ., 2011, 1-15, (2011), Article ID 642013 · Zbl 1216.45003
[13] Hernández, E.; Ladeira, L.; Prokopczyk, A., A note on state dependent partial functional differential equations with unbounded delay, Nonlinear anal. RWA, 7, 4, 510-519, (2006) · Zbl 1109.34060
[14] Hernández, E.; McKibben, M., On state-dependent delay partial neutral functional differential equations, Appl. math. comput., 186, 1, 294-301, (2007) · Zbl 1119.35106
[15] Hernández, E.; McKibben, M.; Henríquez, H., Existence results for partial neutral functional differential equations with state-dependent delay, Math. comput. modelling (49), 1260-1267, (2009) · Zbl 1165.34420
[16] Cascaval, R.C.; Eckstein, E.C.; Frota, C.L.; Goldstein, J.A., Fractional telegraph equations, J. math. anal. appl., 276, 145-159, (2002) · Zbl 1038.35142
[17] Eidelman, S.D.; Kochubei, A.N., Cauchy problem for fractional diffusion equations, J. differential equations, 199, 211-255, (2004) · Zbl 1129.35427
[18] J.A.T. Machado, M.F. Silva, R.S. Barbosa, I.S. Jesus, C.M. Reis, M.G. Marcos, A.F. Galhano, Some applications of fractional calculus in engineering, Math. Problems Eng., doi:10.1155/2010/639801. · Zbl 1191.26004
[19] Ahn, V.V.; McVinish, R., Fractional differential equations driven by levy noise, J. appl. stoch. anal., 16, 2, 97-119, (2003) · Zbl 1042.60034
[20] Gorenflo, R.; Mainardi, F., Fractional calculus: integral and differential equations of fractional order, (), 223-276
[21] Hilfer, H., Applications of fractional calculus in physics, (2000), World Scientific Publ. Co. Singapore · Zbl 0998.26002
[22] Miller, K.S.; Ross, B., An introduction to the fractional calculus and differential equations, (1993), John Wiley New York · Zbl 0789.26002
[23] Agarwal, R.P.; de Andrade, B.; Cuevas, C., On type of periodicity and ergodicity to a class of fractional order differential equations, Adv. difference equ., 2010, 1-25, (2010), Article ID 179750 · Zbl 1194.34007
[24] Agarwal, R.P.; de Andrade, B.; Cuevas, C., Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations, Nonlinear anal. RWA (11), 3532-3554, (2010) · Zbl 1248.34004
[25] R.P. Agarwal, J.P.C. dos Santos, C. Cuevas, Analytic Resolvent Operator and Existence Results for Fractional Integro-differential Equations (submitted for publication). · Zbl 1330.45008
[26] Agarwal, R.P.; Benchohra, M.; Hammani, S., A survey on existence results of nonlinear fractional differential equations and inclusions, Acta appl. math., 109, 3, 973-1033, (2010) · Zbl 1198.26004
[27] Agarwal, R.P.; Belmekki, M.; Benchohra, M., A survey on semilinear differential equations and inclusions involving riemann – liouville fractional derivative, Adv. difference equ., (2009), 47 pages, Article ID 981728 · Zbl 1182.34103
[28] Agarwal, R.P.; Lakshmikantham, V.; Nieto, J.J., On the concept of solution for fractional differential equations with uncertainly, Nonlinear anal., 72, 6, 2859-2862, (2010) · Zbl 1188.34005
[29] Agarwal, R.P.; Zhou, Y.; He, Y., Existence of fractional neutral functional differential equations, Comput. math. appl., 59, 1095-1100, (2010) · Zbl 1189.34152
[30] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional order functional differential equations with infinite delay, J. math. anal. appl., 338, 1340-1350, (2008) · Zbl 1209.34096
[31] Cuevas, C.; de Souza, J.C., \(S\)-asymptotically \(\omega\)-periodic solutions of semilinear fractional integro-differential equations, Appl. math. lett., 22, 865-870, (2009) · Zbl 1176.47035
[32] Cuevas, C.; de Souza, J.C., Existence of \(S\)-asymptotically \(\omega\)-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlinear anal. (72), 3-4, 1683-1689, (2010) · Zbl 1197.47063
[33] Cuevas, C.; Rabelo, M.; Soto, H., Pseudo almost automorphic solutions to a class of semilinear fractional differential equations, Commun. appl. nonlinear anal. (17), 33-48, (2010)
[34] dos Santos, J.P.C.; Cuevas, C., Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations, Appl. math. lett. (23), 960-965, (2010) · Zbl 1198.45014
[35] Lakshmikantham, V., Theory of fractional differential equations, Nonlinear anal., 60, 10, 3337-3343, (2008) · Zbl 1162.34344
[36] Lakshmikantham, V.; Devi, J.V., Theory of fractional differential equations in Banach spaces, Eur. J. pure appl. math., 1, 38-45, (2008) · Zbl 1146.34042
[37] Zhou, Y.; Jiao, F.; Li, J., Existence and uniqueness for \(p\)-type fractional neutral differential equations, Nonlinear anal. TMA, 71, 2724-2733, (2009) · Zbl 1175.34082
[38] Zhou, Y.; Jiao, F.; Li, J., Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. TMA, 71, 3249-3256, (2009) · Zbl 1177.34084
[39] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. RWA, 11, 4465-4475, (2010) · Zbl 1260.34017
[40] E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology, 2001.
[41] Ph. Clément, G. Gripenberg, S.-O. Londen, Regularity properties of solutions of fractional evolutions equations, Helsinki University of Technology Institute of Mathematics Research Reports, A413. · Zbl 1010.47046
[42] Cuesta, E., Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete cont. dyn. syst., Supplement, 277-285, (2007) · Zbl 1163.45306
[43] Diethelm, K., The analysis of fractional differential equations, (2010), Springer-Verlag Berlin
[44] Hino, Y.; Murakami, S.; Naito, T., ()
[45] Granas, A.; Dugundji, J., Fixed point theory, (2003), Springer-Verlag New York · Zbl 1025.47002
[46] Martin, R., Nonlinear operators and differential equations in Banach spaces, (1987), Robert E. Krieger Publ. Co. Florida
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.